# SDR SWAA2022020434163

- Difficulty date: November 22, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8309C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36985
- Aircraft time: 20,225 hours, 8,475 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR; RH Z ANGLE CORRODED AT BS500B+16. / REMOVED CORROSION PER SRM 51-10-02-0G-0; BLEND DIMENSIONS 1' X 1' WITH MAX DEPTH OF .017 FROM ORIGINAL .040' WITH .023'. BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2. ACCOMPLISHED Z-ANGLE REPAIR STA 500B + 10 TO STA 500I PER SRM 53-00-53-2R-5.
